# SDR ASOA201000501

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 26,580 hours, 22,640 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CREW ESCAPE HATCH) EMERGENCY EXIT PLACARD IS DETERIORATED.  APPLIED EMERGENCY EXIT SILKSCREEN ON 831 IAW MM 11-10-03-400-801.
